# SDR IPXA11566791

- Difficulty date: May 19, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 24,522 hours, 16,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, WHILE INSPECTING FLOOR SUPPORT INSTALLATION FOUND CRACKED WEB FLANGE AT BS 1520, LBL 12, WL 156.  REPLACED IAW SRM 51-40-02 AND DWG 146N5451.
